# SDR SWAA2016012048183

- Difficulty date: January 15, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 33,557 hours, 15,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE COVER DOOR CAME LOOSE.  SECURED SLIDE COVER IAW AMM.
